Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 39 Issue: 3

A Formula for Computing Integer Powers for one Type of Tridiagonal Matrix

Pages
—
Publication Date
2010-03-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗

Abstract

-

Özet

-

🔖

Cite This Article

Kıyak, H., Gürses, İ., Yılmaz, F., Bozkurt, D. (2010). A Formula for Computing Integer Powers for one Type of Tridiagonal Matrix. Hacettepe Journal of Mathematics and Statistics, Volume: 39 Issue: 3. https://ajindex.com/articles/1403690

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (5)

  1. Agarwal, R. P. Difference Equations and Inequlities (Marcel Dekker, New York, 1992).
  2. Horn, R. A. and Johnson, Ch. Matrix Analysis (Cambridge University Press, Cambridge, 1985).
  3. Mason, J. C. and Handscomb, D. C. Chebyshev Polynomials (CRC Press, Washington, 2003).
  4. Rimas, J. On computing of arbitrary positive integer powers for one type of symmetric tridi- agonal matrices of even order-I, Applied Mathematics and Computation 168, 783–787, 2005.
  5. Rimas, J. On computing of arbitrary positive integer powers for one type of symmetric tridi- agonal matrices of odd order-I, Applied Mathematics and Computation 171 1214–1217, 2005.